# SDR DL757061043

- Difficulty date: December 15, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 70,402 hours, 35,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS CRACK INDICATIONS IN EXISTING HOLES IN THE L1 DOOR OPENING, FORWARD UPPER CORNER.  THE CRACKED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
